Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Why am I missing my periods after typhoid treatment ?

I had typhoid for one and a half month, I was also admitted to the hospital for 10 days. But after that my period was irregular. In the first month after typhoid, my period got delayed for 15 days, and in next month it s been more than 15 days, and now I did bleed but just for 1 hour. So now can you plz help me with it, i m really worried.
Asked On : Mon, 4 Apr 2011
Answers:  2 Views:  440
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
A normal cycle of period is between 21-35 days delayed periods are due to hormonal imbalance & not because of typhoid fever.If you are married or sexually active then please get tested to rule out pregnancy then contact doctor to prescribe medicine to regularize periods.
Answered: Mon, 4 Apr 2011
I find this answer helpful
  User's Response
Thanks a lot Doctor, Yes I m married, sexually active. So i'll surely do the test and then do d needfull... thanks again for your help.
Answered: Tue, 5 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor